Article citationsMore>>

Bhattacharya, S.K., Singh, N.K. and Tiwari, R.C. (1992) Hierarchical Bayesian survival Bayesian survival analysis based on generalized exponential model. Metron, 50(3), 161-183.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top